# SDR AWXA9600697

- Difficulty date: November 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N188AW
- Make and model: Boeing 737277
- Aircraft serial: 22655
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Bs 747
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND BLIND FASTENER DRILLED INTO RADIUS OF STRINGER AT BS 747, STR 3 LT.  REMOVED FASTENER, DAMAGED SKIN, FABRICATED REPAIR PARTS AND INSTALLED PER SRM 53-30-3.
